Existence of solutions of elliptic equations involving critical Sobolev exponents with Neumann boundary condition in general domains

M. Comte, M. C. Knaap, H. Brezis

Research output: Contribution to journalArticlepeer-review

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)1133-1146
Number of pages14
JournalDifferential and Integral Equations
Volume4
Issue number6
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this